# SDR ASAA2013021393876

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,960 hours, 5,670 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AT GATE JUST PRIOR TO PUSHBACK.  PERFORMED VISUAL INSPECTION OF APU.  NO OIL LEAKS NOTED AND OIL LEVEL VISUALLY CONFIRMED TO BE FULL. PERFORMED FAULT ISOLATION PROCEDURES IAW FIM AR49-90-00-810-803.  DURING MULTIPLE STARTS AND STOPS THERE WERE NO FURTHER FAULTS DETECTED AND CURRENT STATUS SHOWS NO FAILURES FOUND.
